# SDR AALA201510309011

- Difficulty date: October 28, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 50,138 hours, 18,739 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Part serial: CC2316
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, RT ELEVATOR UPPER SURFACE HAS DELAMINATION 69" OTBD OF RIB 1.  REPAIRED IAW SRM-55-21-11-201 PARAGRAPH.5E 205.
